| Model Number |
78768-01 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported receiving erroneous glucose results from an abbott diabetes care device.The customer received sensor scan results of 50 mg/dl compared to readings of 150 mg/dl respectively obtained on a competitor brand meter and the results, when plotted on a parkes error grid, fall into the c zone, showing the difference in values to be clinically significant.The length of sensor wear was 3 days.There was no report of death, serious injury, or mistreatment associated with this event.
Additional Manufacturer Narrative
The product has been requested back for investigation.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.